# SDR AALA201704059011

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 12,616 hours, 1,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE GALLEY BY L2 & R2 DOOR (BETWEEN) FWD WALL EMERGENCY LIGHTS MISSING LENS. MAINTENANCE INSTALLED LENS PER 33-50-00, OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
